# SDR AUS20020319

- Difficulty date: April 6, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Nut
- Part number: 315A18141
- Condition: Worn
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge, CFM563C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE THRUST REVERSER FAULTY. FEEDBACK LEVER AND CABLE COULD BE MOVED FROM THE STOWED POSITION TO THE DEPLOYED POSITION WITH THE THRUST REVERSER LOCKED OUT. INVESTIGATION FOUND THE PROBLEM WAS CAUSED BY WEAR ON THE FEEDBACK NUT PNO 315A1814-1.
